I'm taking Mirepex and Sinemet and 2 years ago I developed itchy welts. It was diagnosed as Intertrigon (a fungal rash very common in Florida). I just about cleared that up and now I have Lichen Planus (itchy red bumps). The internet says it's an auto immune reaction. I'm using cortisone cream which doesn't work very well. Has anyone experienced this and, if so, how are you treating it? Do you think it's related to PD or the meds used to treat PD?
My skin is always itching.I am starting to wonder if it's a side effect of my levocarb/ selegiline/ domperidone
Come out in raised itchy spots not sure if PD or reaction to meds. I read skin complaints increased with PD. Anyonr one have this and how did you trear it?
Seborrheic or sebaceous dermatitis
Changes in the skin are common symptoms of Parkinson’s disease (PD). Many people with PD develop oily or flaky skin, especially on the face and scalp. Others have trouble with dry skin or excessive sweating. Recent studies have shown an increased prevalence of skin cancer among people with PD.
Oily, Flaky or Inflamed Skin
There are tiny glands called sebaceous glands below the surface of the… read more
I have developed an annoying rash on arms and legs. It is not a rash that I have ever had before.
Did not eat anything different from usual diet.
We had a health scare with my husband about the time the rash appeared. My Dr. does not want me to take any antihistamines I am dried out enough! Eyes, skin and mouth.
Thanks for any help!
I am very concerned about the possible side effects that can be suffered by using the above patches x
I'm a caregiver for my mother. I've noticed that she has some dry spots on her skin /her face.
Been giving her High Dose Thiamine (2g)
But other than that it's turmeric, C/L 1.5 every 4 hours. Fish Oil, L-Theanine , Magnesium L Threonate.
She is 5'5 weighs 150 lbs. Hard to her to drink water. She is averaging 40 -48 oz a day. Not enough.
Any PwP (People with Parkinson's) experience this and have suggestions on the remedy?
Thanks in advance.
from toe up to sock level has transformed into reddish color for more than a year now. My internist doctor prescribed me water pill to drain excessive fluids from my body. But nothing came out. Cardiologist tested me for heart echo exams and test my feet
if blood circulation is ok all test were normal. Cardiologist believes my discoloration was due to my neupro 6 mg medication for many years. Did anyone have the same symptoms like mine?
Want to stay up to date on the latest news and articles about Parkinson's disease?